Taking diazepam 2mgs at night for past 8yrs...

taking diazepam 2mgs at night for past 8yrs severe burning sensation in skin is there any cures

Post created 2 years ago in groups: Diazepam and Burning sensation, Burning sensation, Diazepam

Add comment Follow a Care Guide Be a Care Guide

Comments (3)

  • Diazepam commonly causes this symptom and often worsens the longer you are on it. It can also be very difficult to get off.

    Comment written 2 years ago

  • hi, I had similar problems was driving me mad with the burning feeling. Ended up going to my doctor and asking for blood test as when I googled burning it came up with thirod , diabetes and hormones got them all done. It came back for me with my thirod being under active taking levythroxine now and its helping but can take time. Not saying you have these but might be worth getting your bloods tested to make sure its not one of theses conditionsx

    Comment written 2 years ago

  • Are you sure it is the diazepam? I don't think that is a listed symptom. I have taken it much longer with no bad results. Simply stay off it for a few weeks to confirm that is the culprit.

    Comment written 2 years ago

Add comment

Submit your testimonial

  • Please fill in your Testimonial.
  • Please enter a minimum of 10 characters for your Testimonial.
  • Please fill in your Name.

Please wait...

{progressItem}

Thank you!